Experimenting with Symplectic Hypergeometric Monodromy Groups

A. S. Detinko, D. L. Flannery, A. Hulpke

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We present new computational results for symplectic monodromy groups of hypergeometric differential equations. In particular, we compute the arithmetic closure of each group, sometimes justifying arithmeticity. The results are obtained by extending our earlier algorithms for Zariski dense groups, based on the strong approximation and congruence subgroup properties.

Original languageEnglish
Pages (from-to)88-96
Number of pages9
JournalExperimental Mathematics
Volume32
Issue number1
Early online date27 Jun 2020
DOIs
Publication statusPublished - 1 Mar 2023
Externally publishedYes

Fingerprint

Dive into the research topics of 'Experimenting with Symplectic Hypergeometric Monodromy Groups'. Together they form a unique fingerprint.

Cite this